# SDR ABXA9500638

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 5936443
- Condition: Damaged
- Location: Bs 912
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, WHILE COMPLYING WITH A.D. 94-03-01, FOUND AN EXISTING REPAIR AT LOWER DOOR JAMB OF AFT LOWER CARGO DOOR.  REPAIRED IAW ABX REA D953-12155-MR.
